U.S. doctors online nowAsk doctors free
Canada
A 24-year-old female asked:

24/female. taking wellbutrin (bupropion) xl 150 mg concerta 36 mg in the morning and trazodone 50 - 100 mg at bed. could any of these meds cause extreme retching?

1 doctor answer3 doctors weighed in
Dr. Edward Kuhnley
Child Psychiatry 46 years experience
Extreme retching is: An uncommon side effect to these medications. It is important to consult your prescriber and determine if the timing of the retching coincides with taking one of the medications or may be from another cause. Best wishes in resolving the problem.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.